# SDR MASA200600719

- Difficulty date: March 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 6,766 hours, 4,791 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6078 PHX, OTBD FLIGHT SPOILER/SPOILERON CAUTION MESSAGE.  MX RESET THE SYSTEM WITH THE SPOST PROCEDURE.  OP'S CHECK GOOD.
